# SDR DL76S011039

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 46,599 hours, 22,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T274010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE HFEC INSPECTION OF FASTENERS COMMON TO THE RT FWD OUTER CHORD OF THE FS 1809.5 BULKHEAD INDICATED SMALL CRACKS IN 3 FASTENER HOLES.  THE HOLES ARE COMMON TO THE INSPECTION AREA OF BAC S/B 767-53-0078 AND AD 2001-09-13.  THE CRACKED SECTION OF CHORD WAS CUT AND REMOVED AND A NEW SECTION INSTALLED PER THE S/B AND ER/A 381135-14AD.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 767-53-0078](https://openairdocs.org/service-documents/boeing/sb-767-53-0078.md). Cited as "S/B 767-53-0078"
